Journal Article POLYNOMIAL IDENTITIES AND HAUPTMODULN Get access W. W. STOTHERS W. W. STOTHERS Department of Mathematics University of GlasgowGlasgow G12 8QW Search for other works by this author on: Oxford Academic Google Scholar The Quarterly Journal of Mathematics, Volume 32, Issue 3, September 1981, Pages 349–370, https://doi.org/10.1093/qmath/32.3.349 Published: 01 September 1981 Article history Received: 22 July 1980 Published: 01 September 1981
No takes yet. Share an insight, caveat, or question.
W Stothers (1981) studied this question.
Synapse has enriched 5 related papers. Consider them for comparative context: